# SDR UALA2013022101045

- Difficulty date: February 18, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 36,243 hours, 15,808 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FOUND ON WALKAROUND.  MAINT TEXT: MX FOUND PARKING BRAKE VALVE LEAKING IN THE RT AFT WHEEL WELL KEEL BEAM.  REPLACED PARK BRAKE VALVE 2579GM.
